Jump to content



Photo

From 60 To 30 In One Day


  • Please log in to reply
5 replies to this topic

#1 OCD

OCD

    Newbie

  • Members
  • Pip
  • 3 posts
  • LocationCalifornia
  • why_joining:
    I need real answers and help with Cymbalta that my Dr is not giving me. If I go off it completely, what could happen to me and how will I feel.

Posted 02 August 2022 - 11:29 PM

My Dr dropped my Cymbalta from 60mg to 30mg in one day for a month. I feel awful. It's day #19. I take it for OCD, depression and arthritis.

#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,397 posts
  • LocationMissouri

Posted 03 August 2022 - 07:20 AM

Welcome OCD

 

Are you planning on weaning totally off?

 

Normally members take 3 or 4 months for that type of drop. When did you make that change in dosage?


  • OCD likes this

#3 OCD

OCD

    Newbie

  • Members
  • Pip
  • 3 posts
  • LocationCalifornia
  • why_joining:
    I need real answers and help with Cymbalta that my Dr is not giving me. If I go off it completely, what could happen to me and how will I feel.

Posted 03 August 2022 - 01:08 PM

Thank you so much for getting back to me and letting me join.
I made the change 20 days ago. The Dr was trying to find out why I have fatigue during the day and sweats. All blood work is good. Cymbalta and Buspirone, 30 mg was the last to check. She was worried that I might be having a serotonin problem. The Dr cut both of my beds in half. Well, I still feel the same. I have OCD and arthritis. 12 years on it had been good but it might not be for me anymore. I am crying, depressed, my whole body hurts. Also, I have not been able to sleep on my own for 12 years. I am now on antihistamines. I am 69.

#4 OCD

OCD

    Newbie

  • Members
  • Pip
  • 3 posts
  • LocationCalifornia
  • why_joining:
    I need real answers and help with Cymbalta that my Dr is not giving me. If I go off it completely, what could happen to me and how will I feel.

Posted 03 August 2022 - 01:19 PM

I am not sure what are the plans for me in 10 days when a month is up. After looking at what people are going through, it scares me. Cymbalta has been the best for my OCD in the last 35 years taking antidepressants.
So many meds put a lot of weight on you and unfortunately you can have worse depression just for the side affects. I have tried many antidepressants for my condition and either it just didn't help or the side effects were to much for me. I feel Cymbalta was great!

#5 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,397 posts
  • LocationMissouri

Posted 03 August 2022 - 03:57 PM

Fatigue and sweats are a common side effect of Cymbalta. It would be my opinion (I am not a dr) but I agree with you that it may not be working for you anymore.  I would strongly recommend a 1 year or longer time period for coming off the 30 mg you are still taking. 

 

You might consider looking through our free ebook which discusses what members have tried that helped and didn't help along with summaries of medical research and more.

 

It can be found at....

https://pdfhost.io/v...of_Contents.pdf


#6 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 5,876 posts
  • LocationKent, UK

Posted 03 August 2022 - 04:10 PM

Hi OCD,

 

Your message is a little ambiguous, but from what I understand, you have dropped 60 to 30 mg in one go, and this was done three weeks ago and that you are feeling very bad as a result? Am I right?

 

You also state that cymbalta has been the best drug to reduce your OCD. So my obvious question is why your doctor reduced the dose if it was working? 

 

It must be understood that these pills do not CURE the circumstances, but give you the opportunity to seek help to get you better. The pills mask your problems, They do not cure your problems. The reducing of your dose should be in line with the therapy that you have been given.If you have not been given therapy then I see no reason why you should have had your dose reduced. 

 

I would suggest that you reinstate your your previous dose and query why you dose has been reduced when you have no formal means of therapy.

 

These pills keep you safe until you can help yourself through therapy... if therapy cannot help in the first place. 

 

My advice - reinstate your previous dose - seek help, and only agree to a reduction in your dose when you yourself feel able to, NOT your doctor.

 

Remember the doctor cannot control your drugs without good reason. Take a stand and seek support before your doctor insists on the drugs doing the work; they don't.

 

IUN





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users